umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Shortest cycle covers and cycle double covers with large 2-regular subgraphs
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2013 (English)In: Journal of Combinatorics, ISSN 2156-3527, E-ISSN 2150-959X, Vol. 4, no 4, 457-468 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 4, no 4, 457-468 p.
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-92702DOI: 10.4310/JOC.2013.v4.n4.a5OAI: oai:DiVA.org:umu-92702DiVA: diva2:742337
Available from: 2014-09-01 Created: 2014-09-01 Last updated: 2017-12-05

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Combinatorics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf